# SDR QXEA9700738

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 311090801
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Pratt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION,NR 2 ENGINE TORQUE FLUCTUATED TO 125 PERCENT FOR 1 TO 2 SECONDS THEN RETURNED TO TAKEOFF SETTING OF 97 PERCENT.  THE SAME FLUCTUATIONS OCCURRED 3 TIMES WITHIN A PERIOD OF 30 SECONDS.  THE POWER UPTRIM LIGHT CYCLED THEN THE NR 2 ENGINE POWER SURGED.  ABOUT 1 MINUTE AFTER TAKEOFF, THE NR 2 ENGINE POWER DROPPED SUDDENLY FOR SEVERAL SECONDS THEN POWER RETURNED TO THE ENGINE.  NO AUTOFEATHER OCCURRED TO THE NR 2 ENGINE.  POWER WAS REDUCED ON BOTH ENGINES AND AIRCRAFT RETURNED TO FIELD.  INSPECTED NR 1 AND NR 2 ENGINES, TSEU, MFC, TQ, EEC CANNON PLUGS, NO DISCREPANCIES WERE FOUND.  REPLACED TORQUE MONITOR SENSOR ON NR 1 ENGINE, OPERATIONAL CHECKS GOOD.
